# SDR SWAA2016092208054

- Difficulty date: September 16, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 52,934 hours, 30,562 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT  WING NR 1 LEADING EDGE SLAT CRACKED AT WS 691.50.   R & R THE SLAT IAW MM.
